MAUDE Adverse Event Report: CAREFUSION ALARIS GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 42521E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
The customer reported a general complaint with no specifics that the 3 way stop cock connections on infusion sets are randomly loose from the tubing allowing for leakage of iv fluid and blood.There was no report of patient harm.

Brand Name
ALARIS GRAVITY SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8094533
Report Number9616066-2018-02319
Device Sequence Number13959465
Product Code FPA
UDI-Device Identifier10885403274251
UDI-Public10885403274251
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42521E
Device Catalogue Number42521E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1